# SDR SWAA2025122238619

- Difficulty date: November 21, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27R BTW BS 360 TO BS 380 WL 156.1 IN E/E BAY.   PERFORMED PERMANENT REPAIR(CATEGORY A) ON STRINGER 27R LOCATED BTW BS 360 TO BS 400 WL 156.1 AT ELECTRICAL AND ELECTRONIC COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 PARAGRAPH 4.
